A simplified Tikhonov regularization method for determining …
Established
75
Citations24
Refs2010
Year
Search Works
Work Details
- DOI 10.1016/j.apm.2010.02.020
- OpenAlex ID W2075210326
- Type Article
- Language EN
- Published 03 Mar 2010
- Volume 34 (11)
- Pages 3286–3299
- Source Applied Mathematical Modelling
- Publisher Elsevier BV
- FWCI 3.02
- Countries 1
- Institutions 2
- Added 24 Jun 2016
- Updated 30 Oct 2026
External Links
MENU
0
A simplified Tikhonov regularization method for determining the heat source
Article 2010 EN Bronze
75
Citations
24
References
2
Authors
3.02
FWCI
Citations by Year
Last 15 yearsTopics
Keywords
Authors & Affiliations
2 authorsRelated Works
10Data: OpenAlex